# SDR ASAA2017100222101

- Difficulty date: October 2, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 21,286 hours, 6,207 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN NR 1 OR 2 HF IS SELECTED, BOTH ACTIVE & STANDBY DISPLAY INOPERATIVE AND WILL NOT TUNE.  SIDE TONE HEARD ON HF WHILE SELECTED.  ACFT GROUNDED.  VERIFIED DISCREPANCY. ACCOMPLISHED RADIO TUNING PANEL SYSTEM RESET IAW AMM 23-12-41.   SYSTEM CHECKED NORMAL IAW AMM 23-12-00-730-801,  VHF COMMUNICATION SYSTEM, SYSTEM TEST ACCOMPLISHED.
